The reproducing formula with fractional orders on the parabolic Bloch space

Access this Article

Search this Article

Author(s)

Abstract

In this paper, we study the reproducing formula with fractional orders on the parabolic Bloch space. As an application of the reproducing formula, we characterize the dual and pre-dual spaces of parabolic Bergman spaces. Furthermore, we generalize the integral pairing, which gives the duality between the parabolic Bloch space and the parabolic Bergman space.

Journal

  • Journal of the Mathematical Society of Japan

    Journal of the Mathematical Society of Japan 62(4), 1219-1255, 2010-10-01

    The Mathematical Society of Japan

References:  6

Cited by:  1

Codes

  • NII Article ID (NAID)
    10027871121
  • NII NACSIS-CAT ID (NCID)
    AA0070177X
  • Text Lang
    ENG
  • Article Type
    Journal Article
  • ISSN
    00255645
  • NDL Article ID
    10859081
  • NDL Source Classification
    ZM31(科学技術--数学)
  • NDL Call No.
    Z53-A209
  • Data Source
    CJP  CJPref  NDL  J-STAGE 
Page Top